{
  "source_id": "10.15388/ekon.1977.15069",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Ekonomika",
  "journal_original": "Ekonomika",
  "year": 1977,
  "volume": "14",
  "issue": "2",
  "pages": "37–40",
  "first_page": 37,
  "last_page": 40,
  "title": "Определение оптимальных величин зон массивов для решения задач АСУП",
  "title_en": null,
  "authors": [
    "А. Барткус",
    "Р. Жилинскас"
  ],
  "language": "Russian",
  "language_evidence": "oai dc:language=ru; Russian title (also primary title in Crossref)",
  "doi": "10.15388/ekon.1977.15069",
  "landing_page": "https://www.journals.vu.lt/ekonomika/article/view/15069",
  "pdf_url": "https://www.journals.vu.lt/ekonomika/article/download/15069/14099",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: А. Барткус, Р. Жилинскас, “Определение оптимальных величин зон массивов для решения задач АСУП”, Ekonomika, 1977, vol. 14 no. 2, pp. 37–40, https://doi.org/10.15388/ekon.1977.15069. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 4,
  "scan_bytes": 351961,
  "scan_sha256": "34f3d7236fab7b6af40478d0e5bf5847296e641a26784881e721a9d2b5729589",
  "english_translation": null,
  "record_url": "https://www.journals.vu.lt/ekonomika/oai?verb=GetRecord&metadataPrefix=oai_dc&identifier=oai%3Aojs.www4063.vu.lt%3Aarticle%2F15069",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
